Back
Return
Biography

Prof. Zhenmin Chen

Florida International University, USA


Email: chenzh@fiu.edu


Qualifications

1993  Ph.D., University of Texas at Dallas, USA

1982  B.Sc., Shanghai Normal University, China


Publications (selected)

  1. CHEN, Z. and HU, T., 2014, Statistical Test for Bivariate Uniformity, Advances in Statistics, vol. 2014, Article ID 740831, 6 pages, 2014. doi:10.1155/2014/740831.
  2. CHEN, Z.,2014, Goodness-of-fit test based on arbitrarily selected order statistics. Mathematics and Statistics, vol. 2, pp. 72-77. doi: 10.13189/ms.2014.020203.
  3. CHEN, Z.,2013, A modified resource distribution fairness measure, Journal of Mathematics, vol. 2013, Article ID 956039, 6 pages.
  4. CHEN, Z. and MIAO, F., 2012,Interval and point estimators for the location parameterof thethree-parameter lognormal distribution, International Journal of Quality, Statistics and Reliability, vol. 2012, Article ID 897106, 6 pages.
  5. CHEN, Z.,2011,A simple method for estimating parametersof the location-scale distribution family, Journal of Statistical Computation and Simulation, vol. 81, pp. 49-58.
  6. CHEN, Z.and ZHAO, F., 2010, Determining minimum survey sample size for multi-cell case, International Journal of Reliability, Quality and Safety Engineering, vol. 17, pp. 579-586.
  7. CHEN, Z. and ZHANG, C., 2010, Network sharing fairness function withconsideration of priority levels, International Journal of Computers and Mathematics with Applications, vol. 60, pp. 2548-2555.
  8. CHEN, Z.,2010, A note on the runs test, Model Assisted Statistics and Applications, vol. 5, pp. 73-77.
  9. CHEN, Z.and YE, C, 2009, An alternative test for uniformity, International Journal of Reliability, Quality and Safety Engineering, vol. 16, pp. 343-356.
  10. CHEN, D. and CHEN, Z, 2008, Statistical inference about the location parameter of the three-parameter Weibull distribution, Journal of Statistical Computation and Simulation,vol. 79, pp. 215-225.
  11. CHEN, Z.,2007,Obtaining point estimators of parameters from confidence intervals or joint confidence regions,International Journal of Reliability, Quality and Safety Engineering, vol. 14, pp. 21-28.
  12. CHEN, Z. and ZHANG, C., 2005, A new measurement for network sharing fairness, International Journal of Computers and Mathematics with Applications, vol. 50, pp. 803-808.
  13. CHEN, Z.,2004,Exact confidence intervals and joint confidence regions for the parameters of the Weibull distributions, International Journal of Reliability, Quality and Safety Engineering, vol. 11, pp. 133-140.
  14. CHEN, Z.,2000,A new two-parameter lifetime distribution with bathtub shape or increasing failure rate function, Statistics and Probability Letters, vol. 49, pp. 155-161.
  15. CHEN, Z., 1999, A simple exact method for testing hypotheses about the shape parameter of a log-normal distribution, Journal of Applied Statistics, vol. 26, pp. 789-805.
  16. CHEN, Z.,1999, Statistical inference about the shape parameter of the exponential power distribution, Statistical Papers, vol. 40, pp. 459-468.
  17. CHEN, Z. and VAN NESS, J.,1998, Characterizations of nearest and farthest neighbor algorithms by clustering admissibility conditions, Pattern Recognition, vol. 31, pp. 1573‑1578.
  18. CHEN, Z.,1998, Joint estimation for the parameters of Weibull distribution, Journal of Statistical Planning and Inference, vol. 66, pp. 113‑120.
  19. CHEN, Z.,1998, Joint estimation for the parameters of the extreme value distributions, StatistischeHefte, vol. 39, pp. 135‑146.
  20. CHEN, Z.,1997, Statistical inference about the shape parameter of the Weibull distribution, Statistics and Probability Letters, vol. 36, pp. 85‑97.
  21. CHEN, Z.,1997, Parameter estimation of the Gompertz population, Biometrical Journal, vol. 39, pp. 117‑124.
  22. CHEN, Z.,1997, Exact confidence interval for the shape parameter of a log-logistic distribution, Journal of Statistical Computation and Simulation, vol. 56, pp. 193‑211.
  23. CHEN, Z.,1996, Joint confidence region for the parameters of Pareto distribution, Metrika, vol. 44, pp. 191‑197.
  24. CHEN, Z. and VAN NESS, J.,1996, Space-conserving agglomerative algorithms, Journal of Classification, vol. 13, pp. 157‑168.
  25. CHEN, Z. and VAN NESS, J.,1994, Metric admissibility and agglomerative clustering, Communications in Statistics: Simulation and Computation, vol. 23, pp. 833‑845.


Profile Details

http://faculty.fiu.edu/~chenzh